Volume 1, Number 2
Previous Issue Next Issue

Tomohiro Sogabe & Shao-Liang Zhang

10.4208/eajam.260410.240510a

East Asian J. Appl. Math., 1 (2011), pp. 97-107.

Preview Full PDF 507 6370 Abstract

Hui Ji, Zuowei Shen & Yuhong Xu

10.4208/eajam.020310.240610a

East Asian J. Appl. Math., 1 (2011), pp. 108-131.

Preview Full PDF 516 6504 Abstract

Xi Chen, Wai-Ki Ching, Xiao-Shan Chen, Yang Cong & Nam-Kiu Tsing

10.4208/eajam.080310.200910a

East Asian J. Appl. Math., 1 (2011), pp. 132-154.

Preview Full PDF 582 6302 Abstract

Zhilin Li & Ming-Chih Lai

10.4208/eajam.030510.250910a

East Asian J. Appl. Math., 1 (2011), pp. 155-171.

Preview Full PDF 526 6079 Abstract

Jing Yuan, Juan Shi & Xue-Cheng Tai

10.4208/eajam.220310.181110a

East Asian J. Appl. Math., 1 (2011), pp. 172-186.

Preview Full PDF 560 6125 Abstract

Takafumi Miyata, Yusaku Yamamoto, Takashi Uneyama, Yoshimasa Nakamura & Shao-Liang Zhang

10.4208/eajam.300510.250311a

East Asian J. Appl. Math., 1 (2011), pp. 187-196.

Preview Full PDF 551 6256 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard